# SDR 2000UALA00472

- Difficulty date: August 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 12,299 hours, 1,975 cycles
- Engine: Pwa PW4090
- Engine time: 14,063 hours, 2,323 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 53L301
- Part serial: CKLBC22600
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 14,063 hours, 2,323 cycles
- Component: Engine, Pwa, PW4090
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE NRT-BKK, FLIGHT REPORTED NR 1 ENGINE COMPRESSOR STALL WITH MAXIMUM EGT OF 714.  ENGINE WAS SHUT DOWN.  AIRCRAFT DIVERTED TO TPE.  *S/D*  HIGH PRESSURE TURBINE FIRST STAGE BLADE FRACTURED IN THE AIRFOIL JUST ABOVE THE  PLATFORM.  FRACTURE WAS CAUSED BY STRESS CORROSION CRACKING ORIGINATING BELOW THE PLATFORM WHICH PROGRESSED INTO THE AIRFOIL.  THE ENGINE WAS REMOVED.
